按条件检索“182”条记录

已选条件: 出版年: 2012 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Uniqueness of meromorphic functions sharing two values SCOPUS SCIE

作者:Cao, Yin-Hong; Zhang, Xiao-Bin

作者机构:[Cao, Yin-Hong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Xiao-Bin] Civil Aviat Univ China, Sch Sci, Tianjin 300300, Peoples R China.

来源:JOURNAL OF INEQUALITIES AND APPLICATIONS,2012

WOS被引数:5

资源类型:期刊论文

WOS:000306435400001

2. Edge covering pseudo-outerplanar graphs with forests SCOPUS SCIE

作者:Zhang, X.;Liu, G.;Wu, J.-L.

作者机构:[Zhang, X] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Xidian University, Xi'an, 710071, China;[ Liu, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2012,Vol.312,Issue.18,2788-2799

WOS被引数:8

资源类型:期刊论文

WOS:000307620500005

3. Some results on difference polynomials sharing values SCOPUS SCIE

作者:Liu, Yong; Qi, XiaoGuang; Yi, Hongxun

作者机构:[Qi, XiaoGuang] Jinan Univ, Dept Math, Jinan 250022, Shandong, Peoples R China.; [Liu, Yong; Yi, Hongxun] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.; [Liu, Yong] Univ Eastern Finland, Dept Phys & Math, FI-80101 Joensuu, Finland.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2012

WOS被引数:7

资源类型:期刊论文

WOS:000300854600001

4. Continuous interior penalty finite element methods for Sobolev equations with convection-dominated term EI SCOPUS SCIE

作者:Zhang, X.;Wang, W.;Lu, T.

作者机构:[Zhang, X] School of Mathematics, Shandong University, Jinan 250100, China;[ Wang, W] School of Mathematics, Shandong University, Jinan 250100, China;[ Lu, T] School of Mathematics, Shandong University, Jinan 250100, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2012,Vol.28,Issue.4,1399-1416

WOS被引数:6

资源类型:期刊论文

WOS:000303052000014

5. Maximum principle for differential games of forward-backward stochastic systems with applications SCOPUS SCIE

作者:Hui, E.C.M.;Xiao, H.

作者机构:[Hui, E.C.M] Department of Building and Real Estate, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong;[ Xiao, H] School of Mathematics and Statistics, Shandong University at Weihai, Weihai 264209, China, School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2012,Vol.386,Issue.1,412-427

WOS被引数:11

资源类型:期刊论文

WOS:000295563300036

6. An immersed Eulerian-Lagrangian localized adjoint method for transient advection-diffusion equations with interfaces SCOPUS SCIE

作者:Wang, K.;Wang, H.;Yu, X.

作者机构:[Wang, K] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States;[ Yu, X] Laboratory of Applied Physics, Institute of Applied Physics and Computational Mathematics, Beijing 100088, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2012,Vol.9,Issue.1,29-42

WOS被引数:9

资源类型:期刊论文

WOS:000301405600003

7. K-forested choosability of planar graphs and sparse graphs SCOPUS SCIE

作者:Zhang, X.;Liu, G.;Wu, J.-L.

作者机构:[Zhang, X] School of Mathematics, Shandong University, 250100, Jinan, Shandong, China;[ Liu, G] School of Mathematics, Shandong University, 250100, Jinan, Shandong, China;[ Wu, J.-L] School of Mathematics, Shandong University, 250100, Jinan, Shandong, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2012,Vol.312,Issue.5,999-1005

资源类型:期刊论文

WOS:000300758300019

8. The characteristic finite element alternating-direction method with moving meshes for the transient behavior of a semiconductor device SCOPUS SCIE

作者:Yuan, Y.

作者机构:[Yuan, Y] Institute of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2012,Vol.9,Issue.1,86-104

WOS被引数:4

资源类型:期刊论文

WOS:000301405600007

9. Essentially normal Hilbert modules and K-homology IV: Quasi-homogenous quotient modules of Hardy module on the polydisks SCOPUS SCIE

作者:Guo KunYu; Wang PengHui

作者机构:[Wang PengHui] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Guo KunYu] Fudan Univ, Sch Math Sci, Shanghai 200433, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2012,Vol.55,Issue.8,1613-1626

WOS被引数:3

资源类型:期刊论文

WOS:000307277600007

10. GLOBAL MAXIMUM PRINCIPLE FOR THE FORWARD-BACKWARD STOCHASTIC OPTIMAL CONTROL PROBLEM WITH POISSON JUMPS EI SCOPUS SCIE

作者:Jingtao Shi

作者机构:[Shi, J] School of Mathematics, Shandong University, Jinan 250100, China

来源:Asian Journal of Control: Affiliated with ACPA, the Asian Control Professors\' Association,ASIAN JOURNAL OF CONTROL,2012,Vol.14,Issue.5,1355-1365

WOS被引数:6

资源类型:期刊论文

WOS:000308995400017

11. Homoclinic orbits of a class of second-order difference equations SCOPUS SCIE

作者:Zhang, X.;Shi, Y.

作者机构:[Zhang, X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Shi, Y] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2012,Vol.396,Issue.2,810-828

WOS被引数:6

资源类型:期刊论文

WOS:000315246900040

12. Numerical solutions for nonequilibrium solute transport with first-order decay and zero-order production SCOPUS SCIE

作者:Cui, M.;Deng, Y.

作者机构:[Cui, M] School of Mathematics, Shandong University, Jinan 250100, China, LASG, Institute of Atmospheric Physics, Chinese Academy of Sciences, Beijing 100029, China;[ Deng, Y] School of Mathematics, Shandong University, Jinan 250100, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2012,Vol.9,Issue.2,247-256

资源类型:期刊论文

WOS:000305392000007

13. A uniformly optimal-order error estimate for a bilinear finite element method for degenerate convection-diffusion equations EI SCOPUS SCIE

作者:Jia, J.;Lu, T.;Wang, K.;Wang, H.;Ren, Y.

作者机构:[Jia, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Lu, T] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, K] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina Columbia, SC 29208, United States;[ Ren, Y] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2012,Vol.28,Issue.3,768-781

WOS被引数:2

资源类型:期刊论文

WOS:000301116600003

14. An optimal-order error estimate for a finite difference method to transient degenerate advection-diffusion equations SCOPUS SCIE

作者:Lu, T.;Jia, J.

作者机构:[Lu, T] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Jia, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2012,Vol.9,Issue.1,56-72

WOS被引数:1

资源类型:期刊论文

WOS:000301405600005

15. On the distributivity of fuzzy implications over continuous Archimedean t-conorms and continuous t-conorms given as ordinal sums EI SCOPUS SCIE

作者:Xie, Aifang; Liu, Huawen; Zhang, Fengxia; Li, Cheng

作者机构:[Xie, Aifang; Liu, Huawen; Zhang, Fengxia; Li, Cheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2012,Vol.205,76-100

WOS被引数:7

资源类型:期刊论文

WOS:000308116800004

16. Toughness and [a, b]-factors in graphs SCOPUS SCIE

作者:Chang, Renying; Zhu, Yan; Liu, Guizhen

作者机构:[Zhu, Yan] E China Univ Sci & Technol, Dept Math, Shanghai 200237, Peoples R China.; [Chang, Renying] Linyi Univ, Sch Math, Linyi 276005, Peoples R China.; [Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2012,Vol.105,451-456

WOS被引数:1

资源类型:期刊论文

WOS:000306871400043

17. Forward-backward doubly stochastic differential equations and related stochastic partial differential equations SCOPUS SCIE

作者:Zhu QingFeng; Shi YuFeng

作者机构:[Zhu QingFeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.; [Zhu QingFeng; Shi YuFeng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:SCIENCE CHINA-MATHEMATICS,2012,Vol.55,Issue.12,2517-2534

WOS被引数:7

资源类型:期刊论文

WOS:000312144500009

18. (1; λ)-embedded graphs and the acyclic edge choosability SCOPUS SCIE

作者:Liu, G.;Wu, J.-L.

作者机构:[Liu, G] School of Mathematics, Shandong University, Jinan 250100, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China

来源:Bulletin of the Korean Mathematical Society,BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY,2012,Vol.49,Issue.3,573-580

WOS被引数:2

资源类型:期刊论文

WOS:000304975900009

19. A uniformly optimal-order estimate for bilinear finite element method for transient advection-diffusion equations SCOPUS SCIE

作者:Lin, Q.;Wang, K.;Wang, H.;Yin, X.

作者机构:[Lin, Q] Institute of Computational Mathematics, Chinese Academy of Science, P.O.Box 2719, Beijing 100190, China;[ Wang, K] School of Mathematics and System Sciences, Shandong University, Jinan, Shandong 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, Colombia;[ Yin, X] Department of Mathematics, Central China Normal University, Wuhan, 430079, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2012,Vol.9,Issue.1,73-85

WOS被引数:1

资源类型:期刊论文

WOS:000301405600006

20. Essential Spectra of One-Dimensional Dirac Operators SCOPUS SCIE

作者:Qi, J.;Chen, S.

作者机构:[Qi, J] Department of Mathematics, Shandong University at Weihai, Weihai, Shandong 264209, China;[ Chen, S] Department of Mathematics, Shandong University at Weihai, Weihai, Shandong 264209, China

来源:Integral equations and operator theory,INTEGRAL EQUATIONS AND OPERATOR THEORY,2012,Vol.74,Issue.1,7-24

资源类型:期刊论文

WOS:000308725000004

共 10 页, 182 条记录

TOP